# SDR IXXA0000005

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46034
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRO - FLT 818 - EN ROUTE IAH TO BRO, AN ODOR WAS SENSED IN THE COCKPIT WHEN THE FIRST OFFICER'S GLARESHIELD LIGHTING WAS ILLUMINATED.  THE LIGHTING SYSTEM WAS EXTINGUISHED AND THE ODOR SUBSIDED.  THE FLIGHT CONTINUED TO BRO FOR AN UNEVENTFUL LANDING. MAINTENANCE PLACED THE GLARESHIELD LIGHTING SYSTEM ON DEFERRAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
